# SDR ASAA2022102540464

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 886 hours, 295 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Radar
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX RADAR FAIL. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM 31-00-00-810-803. ONBD MAINT DOES NOT SHOW ANY FAULTS LOGGED FOR WX RADAR. WX RADAR TEST NORMAL REF. B737-9 AMM 34-41-00-710-801.
